# SDR 05FDEA00408

- Difficulty date: March 7, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 42,237 hours, 9,790 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB31422
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING, NR 3 FUEL TANK THRU ACCESS PANEL 635AT, STRINGER 13 FOUND CRACKED OF ABOUT 2.5 INCHES LONG.  REPAIRED PER SRM 57-20-00 VOLUME I, FIGURE 10.  EXISTING   SPLICES AND FABRICATED REPAIR ANGLES INSTALLED PER SRM 51-33-01 VOLUME II.
